A categorification of Grassmannian cluster algebras

Bernt Tore Jensen, Alastair D. King, Xiuping Su

Research output: Contribution to journalArticlepeer-review

36 Citations (SciVal)


We describe a ring whose category of Cohen-Macaulay modules
provides an additive categorication the cluster algebra structure on the homogeneous coordinate ring of the Grassmannian of k-planes in n-space. More
precisely, there is a cluster character dened on the category which maps the
rigid indecomposable objects to the cluster variables and the maximal rigid objects
to clusters. This is proved by showing that the quotient of this category by
a single projective-injective object is Geiss-Leclerc-Schroer's category Sub Qk,
which categories the coordinate ring of the big cell in this Grassmannian.
Original languageEnglish
Pages (from-to)185-212
JournalProceedings of the London Mathematical Society
Issue number2
Early online date13 Jul 2016
Publication statusPublished - 2 Aug 2016


Dive into the research topics of 'A categorification of Grassmannian cluster algebras'. Together they form a unique fingerprint.

Cite this